# SDR USAA051640

- Difficulty date: December 21, 2005
- Submitted: December 21, 2005
- Operation: Air carrier
- Aircraft: N781AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25020
- Aircraft time: 40,903 hours, 40,903 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100703
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION FLOORBEAM STA 986.5, RBL 4-38.  FABRICATED NEW PARTS PER TR 53-60-01 REV A, 53-15-01B; TASK NR C5310702; LEVEL 1, DEFECT SIZE: 46" BY 2.0" BY 0.055".
